# SDR UPS97221801

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65493982C
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CARGO NET ATTACH FITTING CORRODED AT BS 364 LBL 5 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPLACED FITTING IAW SRM 51-10-1, 51-10-2, 51-10-6, 51-30-2, 51-30-5.
